Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/heart-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    hearing and vision diminished in right ear and eye
    avatar
    arabella0917 posted:
    very recently my hearing in only my right ear has drastically diminished, with the feeling of something blocking either the inner ear or canal, which dr cannot see anything upon exam, along with redness, irritation, blurriness, and pain in only right eye, but the eye only lasts for 1 day and goes away and returns in approx 1 week. Also, rash on neck, scalp line, head, and now chin
    I also have high BP 160/120 for which ive been on meds, lisinopril 10mg BID
    The only thing that I have had recently is epidural injections for back surgery gone wrong
    I am not overweight, jog daily and eat healthy!
    PLEASE any input is appreciated as every ENT has a 1 month wait
    Reply
     
    avatar
    billh99 responded:
    I have no ideas about your ear/eye problem.

    But if your BP is at 160/120 after being on 10 mg BID lisinopril you need to talk to your doctor about increase/changing/adding another BP med.


    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center